# SDR A6WA9900131

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 10 INCHES INBOARD OF RIB 8, TOP WING SKIN STIFFENER IS CRACKED AT FORWARD END.  REMOVED, REPAIRED AND INSTALLED SAID STIFFENER.  REPAIRED STIFFENER IAW BAE FAX DJR/RJ0630-98 AND FOUND SERVICEABLE.  (M)
